Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 2010, Volume 78, Issue 2

Sequential Estimation of Dynamic Discrete Games: A Comment
p. 833-842

Martin Pesendorfer, Philipp Schmidt‐Dengler

Recursive procedures which are based on iterating on the best response mapping have difficulties converging to all equilibria in multi‐player games. We illustrate these difficulties by revisiting the asymptotic properties of the iterative nested pseudo maximum likelihood method for estimating dynamic games introduced by Aguirregabiria and Mira (2007). An example shows that the iterative method may not be consistent.

Log In To View Full Content